New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Butterfly225
Regular Member


Date Joined Jul 2006
Total Posts : 23
   Posted 9/24/2007 6:26 AM (GMT -7)   
Hi Everyone,
 
It has been a while since I have posted, as my depression/anxiety has diminished greatly within the past year. I have been on/off Paxil CR since July 2006. As of lately I have been on it for 5 months and lately I have been getting night sweats. Rarely during the day I get sweats/chills. I was just wondering if anyone knew if this was a common side effect?
 
Thank you
 
-B

djdaz_1985
Veteran Member


Date Joined Jan 2006
Total Posts : 2408
   Posted 9/24/2007 10:10 AM (GMT -7)   

Hi Butterfly,

Excessive sweating is a fairly common side effect with Paxil CR. If you are having a big problem with it, your doctor should be able to adjust the dosage or change the med.

Darren 


Everyone has a guardian angel. They help pick you up when you fall, comfort you through your times of need and help you appreciate the times when things are going well.
 
Moderator - Epilepsy Forum
Co-Moderator - Depression Forum
 
Help support the forums so we can support you:  http://www.healingwell.com/donate
 


ShynSassy
Veteran Member


Date Joined Dec 2005
Total Posts : 3036
   Posted 9/25/2007 5:01 AM (GMT -7)   
Hi Butterfly

I wanted to add something else,nightsweats can also be in relation to pms too. Believe me,I am up and down alot during the month,and even have to go outside to cool off. If they continue I would let your doctor know what is going on.


Good Luck and keep us posted.

Shy
Mod- Depression

Chronic Depression, Panic Attacks,Anxiety Attacks,Anorexia
Meds I have taken throughout the years:Wellbutrin,Tranxene,Paxil,Prozac,Valium,
Lexapro,Zyban,Buspar,Clonazepam

Have been med free for 2 years now.

www.healingwell.com/donate



How can you talk without a brain?

I dunno...but alot of people talk without a brain don't they?

Dorthy and the Scarecrow-Wizard of Oz


Butterfly225
Regular Member


Date Joined Jul 2006
Total Posts : 23
   Posted 9/26/2007 11:09 AM (GMT -7)   
Thats true too, I never thought of that. Thanks!

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 9/26/2007 11:25 AM (GMT -7)   

I found that I get night sweats too and I am on Cymbalta so I believe it is a side effect of several of the ADs.

Good Point on the PMS and it is also a perimenopausal sx.

Take care and keep posting.


Respectfully
Kitt
Moderator Anxiety ~ Panic Disorders
*~* Not a mental health professional at all *~*
Dx: Anxiety/Panic, Depression 
******www.healingwell.com/donate******
_____________________________________________________
"If you doubt you can accomplish something, then you can’t accomplish it. You have to have confidence in your ability, and then be tough enough to follow through.” 
~Rosalyn Carter

 

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 12:47 PM (GMT -7)
There are a total of 2,732,179 posts in 300,997 threads.
View Active Threads


Who's Online
This forum has 151161 registered members. Please welcome our newest member, Geef.
240 Guest(s), 8 Registered Member(s) are currently online.  Details
cupcakespinkgal, Psilociraptor, Paxton, DennisinNY, rockyfords, Traveler, Tim Tam, k07


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer